Skip to content
My WebMD Sign In, Sign Up
I just learned the truth about Gianvi!
avatar
An_240011 posted:
I just had my annual visit with ob/gyn today and mentioned that for the past year I have had a resurgence of horrible migraines. I asked if my birth control pills could be contributing to them even though I've been taking birth control for four years. When I told him that my pharmacist switched me to Gianvi from Yaz a year ago, his immediate reaction was to change my prescription because he said that the generic birth control pills don't have the hormones right like the name brands do. He said don't let your pharmacist change you to the generic again. On top of getting migraines from Gianvi, I have also gained about ten pounds. I thought I was gaining weight from stress, but now I know the truth.
Was this Helpful?
0 of 0 found this helpful
Reply


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.